Hello everyone - I am on Letrozole as a preventative measure against a recurrence. I understand that it only really kicks in after 3 months, which is now. Last week and again this week I have had what look like burst blood vessels/veins on my face (one on my eyelid and today on my cheek). The GP has taken blood last week, just in case there's a problem and I'll find out the results at my oncologist appt on Wed. But I just wondered if any of you could shed any light on what was happening at all? There's no pain, just a rather red mark, not a rash/spot, which lasts around a week. This has not happened to me before despite the chemo etc, and I've not banged my head or anything. (And my husband promises me he's not elbowed me during the night while I was snoring!). Do you think this could be something that needs advice before Wed, or should I relax until then? Thanks in advance x
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.